# SDR 99FDEA00159

- Difficulty date: April 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N270FE
- Make and model: Boeing 727233
- Aircraft serial: 22035
- System (JASC): 2613 · Overheat Detection
- Part: Overheat Light
- Condition: Illuminated
- Location: Lwr Aft Body
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: H

## Discrepancy

LWR AFT BODY OVERHEAT LIGHT CAME ON.  AT STEP 13 THE LIGHT WENT OUT.  RESTORED NR 1 THRUST LEVER.  *S/D*  REMOVED AND REPLACED D1086 REF WIRING DIAG MM 26-14-1.
